# SDR AALA20060308

- Difficulty date: May 18, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 1163P0041
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

COS - LEFT HAND ENGINE OIL CLOG LIGHT ILLUMINATED.  SHUT DOWN ENGINE.  SINGLE ENGINE TIME APPROXIMATELY THREE MINUTES.  LANDED COS WITHOUT INCIDENT.  FOUND LEFT HAND OIL FILTER FULL OF CARBON.  DRAINED AND RESERVICED LEFT HAND ENGINE OIL.  REPLACED LEFT HAND ENGINE OIL FILTER.  REPLACED LEFT ENGINE OIL CLOG LIGHT PRESSURE SWITCH PER ENGINEERING.
